MathSciNet Relay Station
MathSciNet bibliographic data
MR596921 (82d:46034) 46B22 (47H99 54C60)
Kenderov, Petar Dense strong continuity of pointwise continuous mappings. Pacific J. Math. 89 (1980), no. 1, 111–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement